# SDR DXTA2025060903817

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N478QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500802
- Aircraft time: 944 hours, 745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006027
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMER LIGHT SWITCH IS IN THE ARM POSITION, THE EMERGENCY LIGHTS FLASH LIKE A DISCO PARTY IN THE CABIN.   REPLACED BATTERIES. OPS CHECK GOOD. IAW AMM: 20-13-21-720-801-A/200, 20-13-21-910-802-A/200, 33-52-01-710-801-A/500
